# SDR REXA2012022300245

- Difficulty date: January 29, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 9,422 hours, 6,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 333 S-24R CRACKED AT STRINGER CUTOUT.  REPAIRED IAW BOMBARDIER REO 690-53-21-322.
